# SDR ASOA2015071413333

- Difficulty date: June 24, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT JUST AFT OF SERVICE DOOR CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  APPLIED CHEMICAL CONVERSION COATING TO BLENDED AREA IAW SRM 51-21-11-001-001-A01.  COMPLIED WITH ECTC REO 670-53-00-390 AND REO 670-53-00-390, REV.
